Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 60 (1993), 847-875
DOI: https://doi.org/10.1090/S0025-5718-93-99737-2
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques, tome 3, Masson, Paris, 1985. MR 902802 (88i:00003b)
  • [1] W. A. Al-Salam and M. E. H. Ismail, Polynomials orthogonal with respect to discrete convolution, J. Math. Anal. Appl. 55 (1976), 125-139. MR 0410236 (53:13986)
  • [2] P. J. Davis, Interpolation and Approximation, Blaisdell, New York 1963. MR 0157156 (28:393)
  • [3] A. Iserles and S. P. Nørsett, On the theory of biorthogonal polynomials, Trans. Amer. Math. Soc. 306 (1988), 455-474. MR 933301 (89c:42027)
  • [4] -, Christoffel-Darboux-type formulae and a recurrence for biorthogonal polynomials, Constructive Approx. 5 (1989), 437-453. MR 1014308 (90h:42035)
  • [5] A. Iserles, S. P. Nørsett, and E. B. Saff, On transformations and zeros of polynomials, Rocky Mountain J. Math. 21 (1991), 331-357. MR 1113932 (92f:42028)
  • [6] F. Marcellán, M. Alfaro, and M. L. Rezola, Orthogonal polynomials on Sobolev spaces: old and new directions, Universidad de Zaragoza Tech. Rep. 1 (1992).
  • [7] P. Nevai (ed.), Orthogonal Polynomials: Theory and Practice, Kluwer Academic Publishers, Dordrecht, 1990. MR 1100285 (91k:00039)
  • [1] F. L. Bauer, Nonlinear sequence transformations, Approximation of functions (H. L. Garabedian, ed.), Elsevier, Amsterdam, 1965, pp. 134-151. MR 0186968 (32:4423)
  • [2] J.-P. Delahaye, Sequence transformations, Springer Series in Computational Mathematics, Vol. 11, Springer, Berlin, 1988. MR 953542 (89i:65003)
  • [3] K. Knopp, Theory and application of infinite series, Hafner, New York, 1949.
  • [4] J. R. Schmidt, On the numerical solution of linear simultaneous equations by an iterative method, Philos. Mag. 32 (1941), 369-383. MR 0006231 (3:276d)
  • [5] D. Shanks, Non-linear transformations of divergent and slowly convergent sequences, J. Math. Phys. (M.I.T.) 34 (1955), 1-42. MR 0068901 (16:961e)
  • [6] J. Wimp, Sequence transformations and their applications, Mathematics in Science and Engineering, Vol. 154, Academic Press, New York, 1981. MR 615250 (84e:65005)
  • [7] P. Wynn, On a device for computing the $ {e_m}({S_n})$ transformation, MTAC 10 (1956), 91-96. MR 0084056 (18:801e)
  • [1] P. J. Davis and P. Rabinowitz, Numerical integration, Blaisdell, Waltham, MA, 1967. MR 0211604 (35:2482)
  • [2] -, Numerical integration, Academic Press, New York, 1984.
  • [3] D. Mustard, J. N. Lyness and J. M. Blatt, Numerical quadrature in n dimensions, Comput. J. 6 (1963), 75-87. MR 0158539 (28:1762)
  • [4] F. Stenger, Integration formulae based on the trapezoidal formula, J. Inst. Math. Appl. 12 (1973), 103-114. MR 0381261 (52:2158)
  • [1] H. Kawasaki, The upper and lower second order derivative for a sup-type function, Math. Programming 41 (1988), 327-339. MR 955209 (90a:90171)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-93-99737-2
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society